BIROn - Birkbeck Institutional Research Online

    On the existence of Hamiltonian cycles in a class of random graphs

    Fenner, Trevor and Frieze, A.M. (1983) On the existence of Hamiltonian cycles in a class of random graphs. Discrete Mathematics 45 (2-3), pp. 301-305. ISSN 0012-365X.

    Full text not available from this repository.

    Abstract

    A digraph with n vertices and fixed outdegree m is generated randomly so that each such digraph is equally likely to be chosen. We consider the probability of the existence of a Hamiltonian cycle in the graph obtained by ignoring arc orientation. We show that there exists m (⩽23) such that a Hamiltonian cycle exists with probability tending to 1 as n tends to infinity.

    Metadata

    Item Type: Article
    School: School of Business, Economics & Informatics > Computer Science and Information Systems
    Depositing User: Sarah Hall
    Date Deposited: 23 Mar 2021 19:33
    Last Modified: 23 Mar 2021 19:33
    URI: https://eprints.bbk.ac.uk/id/eprint/43633

    Statistics

    Downloads
    Activity Overview
    0Downloads
    24Hits

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item